Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 15, Number 2

Vanishing theorems of negative vector bundles on projective varieties and the convexity of coverings
Fedor Bogomolov and Bruno de Oliveira.
J. Algebraic Geom. 15 (2006), 207-222
Abstract, references and article information
Full-text PDF
MathSciNet review: 2199065
Degenerations of surface scrolls and the Gromov-Witten invariants of Grassmannians
Izzet Coskun.
J. Algebraic Geom. 15 (2006), 223-284
Abstract, references and article information
Full-text PDF
MathSciNet review: 2199064
A tropical calculation of the Welschinger invariants of real toric Del Pezzo surfaces
Eugenii Shustin.
J. Algebraic Geom. 15 (2006), 285-322
Abstract, references and article information
Full-text PDF
MathSciNet review: 2199066
Construction of rational surfaces of degree $12$ in projective fourspace
Hirotachi Abo and Kristian Ranestad.
J. Algebraic Geom. 15 (2006), 323-338
Abstract, references and article information
Full-text PDF
MathSciNet review: 2199063
Characteristic elements for $p$-torsion Iwasawa modules
Konstantin Ardakov and Simon Wadsley.
J. Algebraic Geom. 15 (2006), 339-377
Abstract, references and article information
Full-text PDF
MathSciNet review: 2199061
Mariño-Vafa formula and Hodge integral identities
Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou.
J. Algebraic Geom. 15 (2006), 379-398
Abstract, references and article information
Full-text PDF
MathSciNet review: 2199062

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website